# SDR YENA2018110840768

- Difficulty date: November 4, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 26,797 hours, 8,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 405, BOS-LGB. DURING SCHEDULED MX FOUND AFT BULB OF RH AFT OVERWING EMERGENCY LIGHT INOP (62WL); RELAMPED AFT BULB OF RH AFT OVERWING EMERGENCY LIGHT  IAW AMM 33-51-15. OPS CHK NORMAL.
